# SDR IPXA2016121611787

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 9,243 hours, 3,291 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE RT ENGINE FAILED TO RESPOND TO ANY THROTTLE MOVEMENTS. EGT REMAINED HIGH AT 670'C WITH N1 & N2 BACK AT IDLE. LOST CONTROL OF ANY THRUST ON RT ENGINE, EMERGENCY DECLARED.  R & R NR 2 ENGINE IAW TC6001 AND 6002.
